# SDR CALA2025090908675

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 10,287 hours, 3,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Part number: M832481222
- Part serial: NA
- Condition: Broken
- Location: Left Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT WING BODY OVERHEAT AT 90 KNOTS ON THE TAKE OFF ROLL CREW DEBRIEF:  THRUST REVERSERS DEPLOYED DURING HIGH ENERGY STOP.   STOP WAS IN THEIR LOW BRAKING SCALE AT 90KTS, SPOILERS DEPLOYED, THRUST REVERSERS DEPLOYED, & AUTO BRAKE USED. INTEROGATED OMF. FOUND NO CORRELATED MAINT MESSAGES. STARTED FIM TASK FOR NITROGEN GEN OVHT FAULT REF MAINT MESSAGE 26-F0738 - FAULT ISOLATION 26-18 TASK 837. FOUND NGS HEAT EXHANGER UNIT LEAKING & COUPLING HYDRAFLOW CLAMP. REMOVED NGS PRESSURE REG. VALVE FOR ACCESS LT PACK BAY AFT. REPLACED BOTH PACKINGS AT AFT OF NGS HEAT EXCHANGER CONNECTION DUCT & REINSTALLED DUCT IAW 47-32-03-400-801. REINSTALLED RAM AIR VALVE INSTALLATION REF TASK 47-32-05-400-801, REQUIRES SYS LEAK TEST. ACCMPLISHED NGS SYS TEST REF 47-00-00-800-801. TEST PASSED. DURING LEAK CHK OF NITROGEN GEN SYS REF 47-00-00-790-801. NO LEAK NOTED
